MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: customer reports that this is a newly unboxed unit that they tested and it throws them error code 49 while performing the pm.Reporting as a conservative measure.Adverse effects were not reported.Additional information is needed to complete the investigation.Device history record was not reviewed as the device has already gone through its first preventive maintenance.Device log history was not provided therefore no review could be performed.The reported device was not returned to lake zurich nor brézins for investigation.According to local protocol, if after 20 days the device still hasn't been returned, the service order is closed to no device.So, we did not receive anything that would allow us to identify the actual root cause of this event / to go further with this investigation.Therefore the root cause of the reported issue could not be identified.However, if further information are provided later on we may re-open the complaint and pursue its.To our knowledge this complaint is not being related to patient safety this complaint is considered as: not investigated the trend is: normal.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key25667981
Report Number3004548776-2026-00280
Device Sequence Number14852154
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
Report Date (Section F) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/04/2026
Event Location Hospital
Date Report to Manufacturer06/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/30/2026